# SDR UPS01835989

- Difficulty date: May 1, 2001
- Submitted: May 25, 2001
- Operation: Air carrier
- Aircraft: N880UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46080
- Aircraft time: 67,397 hours, 25,286 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Chafed
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2,3 STA 45 FWD ENTRY DOOR SKIN IS CHAFED BEYOND LIMITS ABOVE HANDLE OPENING.  REPAIRED SKIN IAW SRM 52-2-0 FIG 2.
